# SDR 2008UALA03672

- Difficulty date: July 1, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N339UA
- Make and model: Boeing 737322
- Aircraft serial: 24243
- Aircraft time: 57,276 hours, 32,195 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Part number: 58791
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL LIGHTS INOP ROW 15 & AFT.  FOUND LEAD CABLE AND LIGHT STRIP BAD.  REPLACED LEAD CABLE AND LIGHT SEGMENT OP CHECKED GOOD. AC OK FOR SERVICE.
